| Model Number |
01.39.203 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
08/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2021.Lot 1902837: 25 items manufactured and released on 26-jul-2019.Expiration date: 2024-jul-15.No anomalies found related to the problem.To date, 21 items of the same lot have been sold without any similar reported event.
Event or Problem Description
1 year and 9 months after the primary surgery the patient came in reporting pain due to a subsided stem and the cause of the subsided stem is unknown.The surgeon revised the stem and head and the surgery was completed successfully.